MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN036474
Health Effect - Clinical Code No Information (3190)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Icu staff obtained and opened a new multi-lumen central venous catheter (cvc) kit and they noticed that the 7fr 20cm agb+ blue cather was kinked/crooked and would not allow j-guide wire to be passed thru.Staff did not use device on patient and grabbed another multi-lumen cvc kit to complete procedure.

Brand Name
ARROW
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
11245 n distribution cove
olive branch MS 38654
MDR Report Key7330171
Report Number7330171
Device Sequence Number1716261
Product Code FOZ
UDI-Device Identifier10801902117202
UDI-Public(01)10801902117202
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2018
Report Date (Section F) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2019
Device Model NumberIPN036474
Device Catalogue NumberCDC-45703-PB1A
Device Lot Number13F17L0099
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO OTHER DEVICES USED, OPENED FROM NEW PACK
Date Report Sent to FDA03/06/2018